Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Suffering from diabetes, fluctuating sugar levels. Taking galvusmet, diapride. Treatment?

Dear Sir My Wife is diabetic since 1999. She is right now on following medicine: Galvusmet 50/500mg tab(1-0-1),diapride 2mg tab(1-0-1),human mixtard inj (8units-0-8units), melmet 500mg tab(0-1-0), astin 10 tab(0-0-1), berocin-c tab(0-0-1), calcirol granule 1 gm (once in a month), irex(1-0-1). Her sugar level varies from 250 to 350. Please let me know if any change in medicine is required.
Asked On : Wed, 12 Sep 2012
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
Dear Mr.Bhadri

Your wife is already on 3 different types of Oral Drugs for Diabetes and Insulin Mixtard. She is also getting Iron , Calcium and B complex vitamins.

It is not wise to treat through online , my suggestion is that your wife's sugars are not under control. She may need more Insulin , better you consult a Diabetalogist/Endocrinologist.

while modifying the treatment she needs repeated blood sugar checkup .

take care & all the best.
Answered: Mon, 17 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor